# SDR F3LA200700267

- Difficulty date: October 2, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,112 hours, 7,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: D5463083700100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED APPROX A 2 1/2 INCH CRACK ALONG BOTTOM SECTION OF LT ENGINE INBD PYLON PANEL (ABOVE PANEL NR 473AR).  REMOVED LATERAL FAIRING ASSY FROM LT ENG I/B SIDE IAW A319 MM 54-57-22-010-050.  TRANSFERRED FASTENER HOLES AND NUT PLATES TO NEW FAIRING ASSY IAW SRM 51-72-11.  INSTALLED REPLACEMENT LT ENG PYLON LATERAL FAIRING IAW AMM 54-51-21-400-001.
